- INEQUALITIES FORMULATED BY A SPECIAL CLASS OF BAZILEVIČ FUNCTIONS COMBINING THE BELL SERIES
G MURUGUSUNDARAMOORTHY, RW IBRAHIM
Kragujevac Journal of Mathematics 50 (7), 1135-1147 2026
- On a New Class of Concave Bi-Univalent Functions Associated with Bounded Boundary Rotation
P Sharma, S Sivasubramanian, G Murugusundaramoorthy, NE Cho
Mathematics 13 (3), 370 2025
- q– Analogue of a p-harmonic mapping
S Porwal, O Mishra, G Murugusundaramoorthy
Asian-European Journal of Mathematics 2025
- Applications of Lucas Balancing Polynomial to Subclasses of Bi-Starlike Functions
G Murugusundaramoorthy, LI Cotrlă, D Breaz, SM El-Deeb
Axioms 14 (1), 50 2025
- Fekete-Szeg Inequalities and the Symmetric Toeplitz Determinants for Certain Analytic Function Class Involving q-Differintegral Operator
K PEI, P LONG, J LIU, M GANGADHARAN
Chinese Quarterly Journal of Mathematics 39 (4), 366 2024
- Faber Polynomial Coefficient Estimates of m-Fold Symmetric Bi-Univalent Functions with Bounded Boundary Rotation
A Murugan, S Sivasubramanian, P Sharma, G Murugusundaramoorthy
Mathematics 12 (24), 3963 2024
- Some Evaluations About Coefficients Boundaries for Specific Classes of Bi-Univalent Functions
SM Sowileh, G Murugusundaramoorthy, B Halouani, IS Elshazly, ...
Axioms 13 (12), 821 2024
- Second Hankel Determinant Bound Application to Certain Family of Bi-Univalent Functions
MA Mamon, B Halouani, IS Elshazly, G Murugusundaramoorthy, ...
Axioms 13 (12), 819 2024
- Third-Order Differential Subordination Features of Meromorphic Functions: Erdelyi–Kober Model Integral Operator Application
IS Elshazly, B Halouani, RM El-Ashwah, AH El-Qadeem, ...
Axioms 13 (11), 770 2024
- Sufficient conditions of subclasses of spiral-like functions associated with Mittag-Leffler functions
G Murugusundaramoorthy, T Bulboacă
Kragujevac Journal of Mathematics 48 (6), 921-934 2024
- Bi-Starlike Function of Complex Order Involving Mathieu-Type Series in the Shell-Shaped Region
IS Elshazly, G Murugusundaramoorthy, B Halouani, AH El-Qadeem, ...
Axioms 13 (11), 747 2024
- On λ-Pseudo Bi-Starlike Functions Related to Second Einstein Function
AH El-Qadeem, G Murugusundaramoorthy, B Halouani, IS Elshazly, ...
Symmetry 16 (11), 1429 2024
- Attributes of Subordination of a Specific Subclass of p-Valent Meromorphic Functions Connected to a Linear Operator
RM El-Ashwah, AH El-Qadeem, G Murugusundaramoorthy, IS Elshazly, ...
Symmetry 16 (10), 1338 2024
- Applications of Noor type Differential Operator on Multivalent Functions.
FM Sakar, S Hussain, M Naeem, S Khan, G Murugusundaramoorthy, ...
Palestine Journal of Mathematics 13 (4) 2024
- Brief Study On A New Family of Analytic Functions
JO Hamzat, G Murugusundaramoorthy, MO Oluwayemi
Sahand Communications in Mathematical Analysis 21 (4), 109-122 2024
- Applications of Mittag–Leffler Functions on a Subclass of Meromorphic Functions Influenced by the Definition of a Non-Newtonian Derivative
D Breaz, KR Karthikeyan, G Murugusundaramoorthy
Fractal and Fractional 8 (9), 509 2024
- Applications of Caputo-Type Fractional Derivatives for Subclasses of Bi-Univalent Functions with Bounded Boundary Rotation
KM Alsager, G Murugusundaramoorthy, A Catas, SM El-Deeb
Fractal and Fractional 8 (9), 501 2024
- CHEBYSHEV POLYNOMIALS AND BI-UNIVALENT FUNCTIONS ASSOCIATING WITH q-DERIVATIVE OPERATOR.
P Nandini, S Latha, G Murugusundaramoorthy
South East Asian Journal of Mathematics & Mathematical Sciences 20 (2) 2024
- Subclasses of Bi-Univalent Functions Connected with Caputo-Type Fractional Derivatives Based upon Lucas Polynomial
KM Alsager, G Murugusundaramoorthy, D Breaz, SM El-Deeb
Fractal and Fractional 8 (8), 452 2024
- Ozaki-type bi-close-to-convex and bi-concave functions involving a modified Caputo’s fractional operator linked with a three-leaf function
K Vijaya, G Murugusundaramoorthy, D Breaz, GI Oros, SM El-Deeb
Fractal and Fractional 8 (4), 220 2024